Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2017, 4:40 AM CDT for 4 counties in Texas. It was in force for 80 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 4:40 AM CDT (09:40 UTC)
- Expired
- Apr 21, 2017, 6:00 AM CDT
- In force
- 80 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 125 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 4:47 AM CDT | HAIL 1 | Perryton, TX | LATE REPORT...TIME ESTIMATED FROM RADAR. HAIL ACCUMULATED SEVERAL INCHES DEEP WITH LITTLE MELTING SO FAR. |
| Apr 21, 4:47 AM CDT | HAIL 1.5 | Perryton, TX | REPORT VIA FACEBOOK |
| Apr 21, 4:47 AM CDT | HAIL 1.5 | Perryton, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 21, 4:20 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2129 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WUUS54 KAMA 210940
SVRAMA
TXC195-233-357-393-211100-
/O.NEW.KAMA.SV.W.0035.170421T0940Z-170421T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
440 AM CDT FRI APR 21 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northern Hutchinson County in the Panhandle of Texas...
Southern Hansford County in the Panhandle of Texas...
Northwestern Roberts County in the Panhandle of Texas...
Western Ochiltree County in the Panhandle of Texas...
* Until 600 AM CDT
* At 439 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Gruver to 4 miles northwest of
Pringle, moving east at 25 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Perryton, Spearman, Gruver, Morse, Farnsworth, Waka and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3645 10069 3593 10080 3590 10161 3625 10154
3638 10109
TIME...MOT...LOC 0939Z 261DEG 23KT 3620 10148 3599 10152
HAIL...1.25IN
WIND...<50MPH
$$
142 follow-up statements
045 WWUS54 KAMA 211027 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 527 AM CDT FRI APR 21 2017 TXC195-233-357-393-211100- /O.CON.KAMA.SV.W.0035.000000T0000Z-170421T1100Z/ Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX- 527 AM CDT FRI APR 21 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHEASTERN HUTCHINSON...SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND WESTERN OCHILTREE COUNTIES... At 527 AM CDT, severe thunderstorms were located along a line extending from 4 miles southwest of Waka to 11 miles south of Spearman, moving east at 25 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Perryton, Spearman, Waka and Farnsworth. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Amarillo. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3645 10069 3593 10080 3591 10136 3638 10109 TIME...MOT...LOC 1027Z 261DEG 23KT 3625 10112 3604 10116 HAIL...1.25IN WIND...<50MPH $$ 14
953 WWUS54 KAMA 211044 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 544 AM CDT FRI APR 21 2017 TXC195-233-357-393-211100- /O.CON.KAMA.SV.W.0035.000000T0000Z-170421T1100Z/ Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX- 544 AM CDT FRI APR 21 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHEASTERN HUTCHINSON...SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES... At 544 AM CDT, severe thunderstorms were located along a line extending from Waka to 12 miles southeast of Spearman, moving east at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. These severe thunderstorms will remain over mainly rural areas of northeastern Hutchinson...southeastern Hansford...northwestern Roberts and southwestern Ochiltree Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Amarillo. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3620 10080 3593 10080 3591 10136 3624 10097 TIME...MOT...LOC 1044Z 261DEG 23KT 3626 10102 3605 10106 HAIL...1.00IN WIND...<50MPH $$ 14
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:55 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 21, 1:55 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 155 AM CDT Fri Apr 21 2017 .SHORT TERM...Today through Sunday Night... Main focus in the near term remains the severe weather potential across the Panhandles overnight into the better part of the daylight hours. We are currently under a lull in convective activity as the frontal boundary was a little too far south for developing convection to sustain itself as it moved into the southern and eastern Texas Panhandles. Convection in this area has since moved into northern Texas and well into western Oklahoma. Our focus now turns to the potential development, depicted in short- range models, over the eastern New Mexico Plains around the 8Z to 9Z hour. The combination of orographic lift from east to east-southeast surface flow, and a shortwave embedded in the longwave trough axis currently located over north-central New Mexico via water vapor imagery. Forecast models show development to start in the Mosquero to Tucumcari area before moving eastward into the western Panhandles. While we are still fairly capped at the surface across the Panhandles, the convection is expected to be elevated as it moves into the area. This will limit severe wind potential, and keep the severe threat limited to hail up to the size of half dollars as has been mentioned over the past few days. Forecast soundings show MUCAPE ranging from 500-1500 J/kg within the elevated mix layer throughout the overnight hours and maximizing near the 12Z hour. Wind shear in this elevated unstable layer are mainly speed shear with very little turning with height. This will likely cause any initial discrete storms to shift to a more linear mode with time and eastward progression. By sunrise, we will likely be looking at a line of convection moving across the northern and central zones (possibly reaching as far south as Amarillo). Once the initial line moves into western Oklahoma by 15Z at the latest, we could be looking at a round of fairly disorganized convection into the early afternoon while also seeing convection clearing the southwest. Some CAMs have trended towards a secondary round of discrete storms as our next cold front starts to move southwards. There is some doubt with this rounds as the initiation areas will have been worked over fairly well by earlier convection. As mentioned above, we will see our next cold front impact the Panhandles this evening. While there is a small chance for a re- ignition of convection, the primary impact of the cold front will be in the form of brief but strong post frontal winds. The area likely to see these stronger winds will be across the western and southwestern Texas Panhandle. The orientation of the front will be favorable for a barrier jet to help push the cold front much faster than forecast. This could result in brief wind speeds in the 30 to 35 mph with gusts to near 50 mph. These would be short lived and we will likely see the strong winds/wind gusts diminish within an hour or two of the frontal passage. These strong overnight winds and cloudy skies will prevent frost conditions across the northwest tonight into Saturday morning. Saturday will be fairly cool with high temperatures in the upper 50s to lower 60s as skies clear throughout the day. Winds will also be on the decrease throughout the day before dropping below 10 mph overnight. A late season frost is expected Saturday night into Sunday morning due to light winds, clear skies, and temperatures dropping into the 33 to 36 degree range across the northern and central zones. This will give us a cool start Sunday morning before we see temperatures quickly rebound into the upper 60s to mid 70s. && .LONG TERM...Monday through Thursday night... Progressive westerly flow aloft as high pressure begins to become suppressed by low amplitude longwave trough to the north. As a disturbance moves through upstream over the Pacific Northwest on Wednesday the trough will begin to deepen to the west of the Panhandles allowing for southwest flow to return to the area. Ahead of the disturbance ample moisture along the frontal boundary to the north will possibly clip the northern Panhandles as early as Tuesday night. As the trough begins to deepen to the west, increased moisture advection is expected over the forecast area, thusly slight chance pops will continue mainly for the northern areas of the Panhandles through Wednesday. By Thursday models diverge a bit with various solutions. The GFS has a closed low centered over the four corners region with strong southerly flow over the region, which will also provide a better chance for showers/storms Thursday evening. The GFS has this system slowly progressing eastward through the weekend, allowing for lingering showers/storms to continue. ECMWF solution is much quicker and has the disturbance moving through as a shortwave on Wednesday night, with a dry westerly flow behind it, shutting down the chances for precipitation by Thursday. So right now there is some uncertainty in the extended, but it does look like there is at least a slight chance that we could see some showers/storms return to the area mid next week. Overall, temperatures will still be above normal, mid 70s to mid 80s for the extended. Winds will be standard ranging from 10-20mph on most days. Weber && .AVIATION...06Z TAF Cycle VFR conditions will quickly become MVFR to IFR and LIFR at all three TAF sites after 07Z to 09Z Friday. Showers and thunderstorms will increase and impact the three TAF sites mainly between 08Z and 17Z to 18Z Friday. VFR conditions are expected to briefly return at the Amarillo and Dalhart TAF sites after 16Z to 20Z Friday, however MVFR ceilings are expected again after 02Z to 04Z Saturday. MVFR ceilings are expected at the Guymon TAF site after 19Z Friday to 06Z Saturday. East and southeast winds 5 to 15 knots will shift to the northwest and north and increase to 20 to 30 knots with gusts to around 35 knots after a cold front moves through between 16Z and 20Z Friday. Schneider && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 72 40 60 37 69 / 20 5 0 0 0 Beaver OK 54 39 60 35 71 / 70 20 0 0 0 Boise City OK 61 37 57 35 72 / 40 10 5 0 0 Borger TX 68 41 62 40 72 / 30 5 0 0 0 Boys Ranch TX 73 40 62 37 73 / 20 5 0 0 0 Canyon TX 75 40 61 38 69 / 20 5 0 0 0 Clarendon TX 73 41 62 37 67 / 20 5 0 0 0 Dalhart TX 68 38 60 36 73 / 20 5 0 0 0 Guymon OK 57 38 59 37 73 / 60 10 5 0 0 Hereford TX 77 40 62 38 71 / 10 5 0 0 0 Lipscomb TX 58 40 60 37 69 / 60 10 0 0 0 Pampa TX 67 39 59 37 68 / 40 10 0 0 0 Shamrock TX 69 43 62 39 69 / 40 10 0 0 0 Wellington TX 74 44 64 40 69 / 30 10 0 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 14/89/11
Hazardous weather outlook, Apr 21, 2:41 AM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 241 AM CDT Fri Apr 21 2017 OKZ001>003-TXZ001>020-212100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 241 AM CDT Fri Apr 21 2017 Severe Thunderstorm Watch until 5AM for southeast Texas Panhandle This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms expected this morning through early Friday afternoon. Some of these storms could become strong to marginally severe with the main threat being hail up to the size of quarters. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Late Saturday night there will be the potential for a late season frost as temperatures get down around 33 to 36 degrees under clear skies and light winds across the Oklahoma and northern Texas Panhandles. Any sensitive vegetation may be susceptible to damage. Elevated fire weather conditions may be possible across the central and western part of the Panhandles Monday and Tuesday due to breezy winds and low relative humidities. Showers and thunderstorms possible Tuesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 21, 2:46 AM CDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Amarillo TX 246 AM CDT FRI APR 21 2017 TXZ001-002-006-210845- Hartley TX-Sherman TX-Dallam TX- 246 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN... SOUTHEASTERN DALLAM AND NORTHWESTERN HARTLEY COUNTIES UNTIL 345 AM CDT... At 246 AM CDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Romero, or 14 miles east of Amistad, moving northeast at 45 mph. Penny size hail will be possible with this storm. Locations impacted include... Dalhart and Conlen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3579 10292 3596 10302 3638 10215 3614 10200 TIME...MOT...LOC 0746Z 242DEG 39KT 3592 10290 Schneider
Local storm report, Apr 21, 3:30 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
330 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL DALHART 36.06N 102.52W
04/21/2017 E1.00 INCH HARTLEY TX LAW ENFORCEMENT
SHERIFFS OFFICE IN DALHART REPORTED HAIL UP TO THE SIZE
OF QUARTERS WITH THE FIRST WAVE OF THE STORM.
&&
EVENT NUMBER AMA1700353
WEBERSpecial weather statement, Apr 21, 4:14 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
414 AM CDT FRI APR 21 2017
OKZ002-TXZ002-003-211015-
Texas OK-Sherman TX-Hansford TX-
414 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...NORTHERN
HANSFORD AND SOUTHEASTERN SHERMAN COUNTIES UNTIL 515 AM CDT...
At 414 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Sunray, or 21 miles east of Stratford, moving
northeast at 40 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Hardesty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3658 10095 3653 10095 3650 10101 3650 10108
3645 10109 3610 10170 3624 10184 3676 10113
TIME...MOT...LOC 0914Z 230DEG 36KT 3622 10171
SchneiderSpecial weather statement, Apr 21, 4:18 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Amarillo TX 418 AM CDT FRI APR 21 2017 TXZ006-011-211015- Hartley TX-Oldham TX- 418 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OLDHAM AND SOUTHEASTERN HARTLEY COUNTIES UNTIL 515 AM CDT... At 418 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Romero, or 16 miles east of Nara Visa, moving northeast at 20 mph. Nickel size hail will be possible with this storm. Locations impacted include... Hartley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until noon CDT for the Panhandle of Texas. LAT...LON 3553 10280 3567 10294 3602 10251 3581 10230 TIME...MOT...LOC 0918Z 229DEG 19KT 3565 10280 Schneider
Special weather statement, Apr 21, 4:19 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
419 AM CDT FRI APR 21 2017
TXZ003-004-008-009-211015-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
419 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUTCHINSON...SOUTHEASTERN
HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES
UNTIL 515 AM CDT...
At 419 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sanford, or 9 miles northwest of Borger, moving northeast at 40 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Borger, Spearman, Stinnett, Sanford and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Texas.
LAT...LON 3615 10087 3562 10149 3562 10153 3570 10162
3579 10162 3633 10112
TIME...MOT...LOC 0919Z 220DEG 34KT 3574 10154
SchneiderSpecial weather statement, Apr 21, 4:20 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Amarillo TX
420 AM CDT FRI APR 21 2017
OKZ003-TXZ004-005-009-211015-
Beaver OK-Ochiltree TX-Roberts TX-Lipscomb TX-
420 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEAVER...
NORTHWESTERN LIPSCOMB...NORTHWESTERN ROBERTS AND CENTRAL OCHILTREE
COUNTIES UNTIL 515 AM CDT...
At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Spearman, moving northeast at 40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Oklahoma...and the
Panhandle of Texas.
LAT...LON 3597 10097 3606 10109 3616 10109 3667 10060
3650 10034
TIME...MOT...LOC 0920Z 220DEG 33KT 3610 10100
SchneiderThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:23 PM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| Apr 21, 2:38 AM CDT | Special Weather Statement | AMA | Dallam | 67 min |
| Apr 21, 2:46 AM CDT | Special Weather Statement | AMA | Dallam | 59 min |
| Apr 21, 3:00 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 60 min |
| Apr 21, 3:37 AM CDT | Areal Flood Advisory | AMA | Dallam, Hartley | 3 hr |
| Apr 21, 3:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Sherman | 57 min |
| Apr 21, 4:14 AM CDT | Special Weather Statement | AMA | Hansford | 61 min |
| Apr 21, 4:16 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 59 min |
| Apr 21, 4:16 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 19 min |
| Apr 21, 4:18 AM CDT | Special Weather Statement | AMA | Hartley | 57 min |
| Apr 21, 4:19 AM CDT | Special Weather Statement | AMA | Hutchinson | 56 min |
| Apr 21, 4:20 AM CDT | Special Weather Statement | AMA | Ochiltree | 55 min |
| Apr 21, 4:29 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 61 min |
| Apr 21, 4:34 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 56 min |
| Apr 21, 4:55 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 65 min |
| Apr 21, 5:05 AM CDT | Special Weather Statement | AMA | Moore | 25 min |
| Apr 21, 5:07 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 53 min |
| Apr 21, 5:26 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 34 min |
| Apr 21, 5:30 AM CDT | Special Weather Statement | AMA | Hansford, Moore, Sherman | 30 min |
| Apr 21, 5:33 AM CDT | Special Weather Statement | AMA | Hartley | 27 min |
| Apr 21, 5:53 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts | 41 min |
| Apr 21, 5:55 AM CDT | Special Weather Statement | AMA | Hutchinson | 35 min |
| Apr 21, 6:11 AM CDT | Special Weather Statement | AMA | Hemphill | 49 min |
| Apr 21, 6:35 AM CDT | Special Weather Statement | AMA | Roberts | 25 min |
| Apr 21, 7:22 AM CDT | Special Weather Statement | AMA | Ochiltree | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.